# SDR SAJF2017081606026

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: B1861
- Make and model: Boeing 737-800
- Aircraft serial: 29105
- Aircraft time: 52,530 hours, 22,969 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0274
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 41,912 hours, 19,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 SOURCE OFF LIGHT AND GEN OFF LIGHT ILLUMINATE AND NR 2 GEN UNABLE TO ENGAGE, DRIVE LIGHT ILLUMINATED AFTER TOUCH DOWN. BITE GCU SHOW IDG FAULT LIGHT ILLUMINATED AND ENG RUN UP DRIVE LIGHT ILLUMINATED. IAW AMM-24-11-11 REPLACED NR 2 IDG AND ENGINE RUN UP FOR IDG OPS CHECK NML. IAW AMM 49-61-12 REPLACED APU ECU AND APU OPS NML. PENDING FOR SHOP FINDING REPORT (IDG & APG ECU) FOR ANALYSIS, APU WIRING CHECK.
